New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

timur
Regular Member


Date Joined Dec 2005
Total Posts : 86
   Posted 1/20/2006 2:00 PM (GMT -6)   
ive been reading other peoples messages that have been posted in the past and one of them i read about how something called
Co q 10 (this is a dietry supplement and can be bought of-the-shelf in most pharmacies) had cured his migraine and i  tried it with a combination of vitamin bs which i heard also helped and i am getting some really good results from it. Its worth trying theres no harm. 
I have chronic daily headaches which i have had for quite sometime, im on a medication called amitriptyline at the moment and that has helped somewhat too. I havent been this happy in some time, i hope this continues too work for me...ill keep u updated

Natali
Regular Member


Date Joined Jul 2005
Total Posts : 34
   Posted 1/21/2006 4:09 PM (GMT -6)   

Hi timur,

Always nice to hear some good news, hope it continues to help. I thought of tryingthe  migralief which some have said helps, i am going to go read up on the ingredients and also Coq10 and may try one or both. How long have you been on amitryptaline. I just started topamax (5 days ago) so far nothing bad (or good) i guess its too soon but if i have an issue, i am going to keep trying preventatives. Any nausea for you> That seems to be the main side effect I cant deal with. I am very sensitive to nausea. How long do most preventatives take to start working?  Thanks .  

 


timur
Regular Member


Date Joined Dec 2005
Total Posts : 86
   Posted 1/21/2006 7:40 PM (GMT -6)   
It has been the second time i actually have been on amitriptyline, the first i took it for a good nine months on a low dosage and then came off it as i was worried about taking a medication for such a prolonged period and it also had seemed to lost its effect. A few months later my doc recommended me going back on it as i was really down and amitriptiline is also an antidepressant, but this time slowly increase the dosage to higher than it was before. I  am much better on it than off it i must admit...ive been taking it for just over 3 weeks now. They say it takes around 4 weeks to fully kick in but i felt the effects of it in around ten days or so and i guess its different for every person. I havent been getting any nausea side effects from it only an increased apetite which i can live with cause its worth it.  this is the only preventive mediction ive tried so im not sure how long topamax will take effect. iv heard some good things about it and think its worth persisting with if it helps and doesnt cause any bad side effects. i got some other natural stuff that i heard helps with migraines today...magnesium, calcium and fever few and i havent got any major effects from it but it does help me a bit and every help is great. I really hope topamax gives u relief, please keep me posted on how its working out....all the best...timur
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, August 16, 2017 7:19 AM (GMT -6)
There are a total of 2,855,987 posts in 313,368 threads.
View Active Threads


Who's Online
This forum has 155018 registered members. Please welcome our newest member, Horseguy.
424 Guest(s), 13 Registered Member(s) are currently online.  Details
Kev9412, albear99, Notam, clocknut, vakan01, momrox, JNF, Teamchris, Doire, Bohemond, Lynnwood, Old Mike, An38


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer